Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Acute menstrual pain. Prescribed sysron-n. Ultrasound shows ovarian cysts. Medication safe to take?

Hi, I am suffering from acute Menstrual pain, and had undergone many treatments. Recently I am under one such treatment and had done USG , which revealed that I have endometriosis & ovarian Syst. The Doctor has prescribed me to have Sysron N (to reduce the syst) and Pyricontin (to reduce the pain). Need to know whether these medicines have side effects or not
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for getting in touch with us. As I see, you have been diagnosed with ovarian cyst and have been started on Sysron N and Pyricontin. Both of these medicines are very effective in the treatment of ovarian cyst. Although few side effects might be seen, but the pros outweigh the cons. Therefore, we would recommend you to carry on taking the medicine. Hope this helped.
Dr. Gagandeep Dhillon
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor